MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC 1-PIECE; MONFOCAL

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC 1-PIECE; MONFOCAL
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Code Available (3191)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's operative eye.Through follow-up, it was learned patient had vision correction enhancement on (b)(6) 2019.The lens was explanted as the patient had a poor visual outcome.There was no vitrectomy, incision enlargement or sutures required.Another johnson & johnson lens (same model and lower diopter) was successfully implanted as a replacement.The patient was discharged in good condition.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 10/21/2020.Section h3: device returned to manufacturer ¿ yes.Device evaluation: the complaint lens was received in a specimen cup.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens handled during explant.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS TORIC 1-PIECE
Common Device Name
MONFOCAL
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10564640
Report Number9614546-2020-00423
Device Sequence Number2842891
Product Code HQL
UDI-Device Identifier05050474552098
UDI-Public(01)05050474552098(17)210330
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR